Electron. J. Diff. Equ., Vol. 2015 (2015), No. 181, pp. 1-6.

Trigonometric series adapted for the study of Dirichlet boundary-value problems of Lame systems

Boubakeur Merouani, Razika Boufenouche

Several authors have used trigonometric series for describing the solutions to elliptic equations in a plane sector; for example, the study of the biharmonic operator with different boundary conditions, can be found in [2,9,10]. The main goal of this article is to adapt those techniques for the study of Lame systems in a sector.

Submitted February 6, 2015. Published July 1, 2015.
Math Subject Classifications: 35B40, 35B65, 35C20
Key Words: Sector; crack; singularity; Lame system; series

Show me the PDF file (181 KB), TEX file, and other files for this article.

Boubakeur Merouani
Department of Mathemaics
Univ. Setif 1, Algeria
email: mermathsb@hotmail.fr
Razika Boufenouche
Department of Mathemaics
Univ. Jijel, Algeria
email: r_boufenouche@yahoo.fr

Return to the EJDE web page